Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by garyengelm on May 20, 2008, at 14:10:10
I've been on Lexapro for about 3 mos. now. My MD had me up to 35mg. For a while I felt like my depression was lifting, but my anxiety persisted requiring prn Xanax. I had to reduce the dose back down to 30mg, but that didn't help.
Two days ago, I switched to 100mg of Zoloft and I feel fine now. No anxiety, Depression is pretty much gone, but the same as while on the Lexapro.
Is it possible the Lexapro was just too stimulating and actually causing the anxiety. After 3 mos. I shouldn't have had this as a side effect like when you start up.
Just curious if anyone has experienced similar.
Posted by nevergiveup on May 21, 2008, at 12:26:46
In reply to Lexapro to Zoloft...Feeling Better, posted by garyengelm on May 20, 2008, at 14:10:10
Did you switch directly to 100 mg Zoloft without tapering down the Lexapro? I am on 40 mg lexapro, hoping my anxiety will lift.
Best wishes Dan
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.